I have been taking Pravachol for 4 years and have developed sore/stiff neck muscles the past year or so. At my suggestion, my cardiologist said I could stop the Pravachol for about 15 days to see if it might be causing the muscle pain. Is that long enough to get out of the system and stop the muscle problems? I also take Imdur. They said I had an Infarc some time ago that I was unaware of. I had went in for chest pressure/shortness of breath and ended up I have COPD.
It should be long enough to get it out of your system but I kind of doubt that is what is causing your muscle pain. Myositis, or inflammation of the muscles, can occur with cholesterol lowering medication but it is usually an early occurance. Your doctor could check a muscle enzyme level or suggest a rheumatology consult if the pains continue.
I have been taking Pravachol for four or five years and have developed arthritis symptoms in my joints. My shoulders and hips, along with other joints are sore and painful and wake me up at night. I have never been a complainer, but now ache all over my bones and muscles. Could this be related to Pravachol? The only other medication I am taking is Cardura for blood pressure and vitamins E and C.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.